Accountability request.

So I am taking Vicodin because my back is massively screwed up. Therefore I ask that my friends monitor me for signs that I am becoming an opium addict. Symptoms may include:

* Wearing a blousy white shirt with puffy sleeves and ink stains
* Sporadic but repeated production of brilliant visionary poetry
* Flashing eyes, floating hair

Less common but serious side effects include:

* Renting a cottage in the Lake District
* Starting an influential literary movement

coleridge

Thanks, guys.  I appreciate it.

Advertisements

2 responses to “Accountability request.

  1. Dearie, I’m sorry to say you already have all those symptoms… Maybe you should take oxycontin to be safer. Near as I can tell, that’s never led to any literary creativity.

    • I object. I have never in my life rented a cottage in the lake district. The closest I’ve come is sharing a rowhouse three towns over from Quabbin Reservoir. And my poetry is all extremely sensible.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s